Aa
A
A
A
Close
ADD / ADHD Community
3.38k Members
Avatar universal

40mg Vyvanse. Should I be concerned with the side effects I'm experiencing?

This is my 3rd month on Vyvanse. 1st wk on 40mg. I was on 30mg prior. I feel fine for the first 2-3hrs after I take it. If anything I tend to hyperfocus on things and have to make myself switch tasks. However around the 3-4hr mark my heart starts pounding, head starts feeling foggy, face tingles, vision gets super blurry, I lose all motivation and get irritable. I have taken my blood pressure multiple times during that period and it's perfect. Pulse is a little high between 80-90 but not concerning. I freak out that I'm having a stroke, HA or am going to faint or have a seizure. That of course only makes it worse. It is debilitating when I hit that mark. I have take Ritalin and Adderall.Any suggestions?
1 Responses
189897 tn?1441126518
COMMUNITY LEADER
It does sound like the 40mgs may be too much for you.  One way to tell besides all the side effects (which by themselves would indicate too much V) is by length of duration.  V should last 10 to 12 hours.  If it lasts much longer that also is a good sign of too much.

So definitely tell your doc.  Oh, it is possible that you might adjust to the hit at the later mark, but it shouldn't really take more then a week or so to do.   Here is a good link on what to look for in terms of under and over dosing.

    http://www.corepsych.com/2009/04/adhd-medications-use-the-therapeutic-window-corepsych-radio/
Have an Answer?
Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?